Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Severe stomachache. Taken ranitidine, still pain persists. Suggestion?

Hi. I am having severe stomach ache since last night. Yesterday I had milk in morning and a south indian dish dosa in dinner. Even before having dinner I was start getting the ache. However, after having dinner, the pain became worsen. I had taken medicine ranitidine in the morning. But still no rescue. Please suggest
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Welcome to Healthcare magic.
if it is a gastritis or a peptic ulcer pain which are very common causes of abdominal pain, you should have got at least some relief with ranitidine and food intake.
Since there is no relief, i would advice you to visit your doctor's office to rule out conditions like pancreatitis, cholecystitis, etc.
A clinical exam and certain blood tests, ultrasound scan may be needed to come to a conclusion.
I wish you a speedy recovery.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor